MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ped.12410

Медицинская библиотека · Pediatrics international : official journal of the Japan Pediatric Society · 2014

Toxic epidermal necrolysis treated with N-acetylcysteine.

Yavuz Haluk, Emiroglu Melike

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Adverse drug reactions are the major cause of morbidity and mortality worldwide. Cutaneous drug reaction is the most common type of adverse reaction. Toxic epidermal necrolysis (TEN) is a rare, life-threatening mucocutaneous disease, usually attributable to drugs. There is no proven therapy for TEN. The mainstay of therapy is immediate withdrawal of the culprit drug, using disease-modifying agents, and meticulous supportive care. Several disease-modifying agents have been used such as steroid, i.v. human immunoglobulin (IVIg), plasmapheresis. A 10-year-old epileptic girl was admitted with lamotrigine-induced TEN. She was unresponsive to steroid. Her condition deteriorated despite IVIg treatment. She was treated with N-acetylcysteine (NAC). To our knowledge this is the first report of a child with TEN, a potentially lethal disorder, treated with NAC. NAC may be effective for children with TEN.

Для цитирования: Yavuz Haluk, Emiroglu Melike. Toxic epidermal necrolysis treated with N-acetylcysteine.. Pediatrics international : official journal of the Japan Pediatric Society. 2014. DOI: 10.1111/ped.12410.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.